# SDR UIEA2021062501415

- Difficulty date: June 24, 2021
- Submitted: July 6, 2021
- Operation: Air carrier
- Aircraft: N663GT
- Make and model: Boeing 767324
- Aircraft serial: 27568
- Aircraft time: 105,412 hours, 20,423 cycles
- System (JASC): 4920 · APU Core Engine
- Part: Apu
- Part number: 380029815
- Part serial: P2253
- Condition: Faulted
- Stage of operation: AP
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

APU RELIABILITY COLD SOAK START 1ST ATTEMPT-APU FULLY STARTED THEN SHUT DOWN AFTER 5 MINUTES. FAULTED DURING 2ND ATTEMPT. 3 ATTEMPT 850-45 DEG, RAN FOR 15 MINUTES THEN FAULTED.( FOUND ECU FAULTING ITSELF. PART TO BE REPLACED 25JUN21 IF RECEIVED. APU TRANSFERRED TO MDDR 149154 IAW MEL 49-11-01A. CAT C. DUE DATE 04JUL21. MCC NOTIFIED. ACL @ 21:28Z.  /  LP 1463341: REMOVED AND REPLACED APU IAW W/O 83082.  APU OPS CHECK GOOD IAW AMM 49-11-00. THIS CLEARS DMI 149154.
